# SDR 97UAL900270

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4735U
- Make and model: Boeing 747122
- Aircraft serial: 19928
- Engine: Pwa JT9D7A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 3235232
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON GEAR RETRACTION, LEFT WING GEAR AND DOOR LIGHT ILLUMINATED.  LIGHT ON IN BOTH PRIMARY AND ALTERNATE POSITIONS.  FOLLOWED IRREGULAR PROCEDURES, LIGHTS REMAINED ON.  FLIGHT RETURNED TO BKK.  RETRACT ACTUATOR ROD END BEARING BROKEN.  INNER BEARING CRACKED, ATTACH BOLT GALLED.  REPLACED LEFT WING LANDING GEAR RETRACT ACTUATOR, OPERATION CHECKS NORMAL.
